Open Access
Translator Disclaimer
2013 An Analysis of Stability of a Class of Neutral-Type Neural Networks with Discrete Time Delays
Zeynep Orman, Sabri Arik
Abstr. Appl. Anal. 2013(SI40): 1-9 (2013). DOI: 10.1155/2013/143585

Abstract

The problem of existence, uniqueness, and global asymptotic stability is considered for the class of neutral-type neural network model with discrete time delays. By employing a suitable Lyapunov functional and using the homeomorphism mapping theorem, we derive some new delay-independent sufficient conditions for the existence, uniqueness, and global asymptotic stability of the equilibrium point for this class of neutral-type systems. The obtained conditions basically establish some norm and matrix inequalities involving the network parameters of the neural system. The main advantage of the proposed results is that they can be expressed in terms of network parameters only. Some comparative examples are also given to compare our results with the previous corresponding results and demonstrate the effectiveness of the results presented.

Citation

Download Citation

Zeynep Orman. Sabri Arik. "An Analysis of Stability of a Class of Neutral-Type Neural Networks with Discrete Time Delays." Abstr. Appl. Anal. 2013 (SI40) 1 - 9, 2013. https://doi.org/10.1155/2013/143585

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1303.34056
MathSciNet: MR3066619
Digital Object Identifier: 10.1155/2013/143585

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI40 • 2013
Back to Top